# SDR VNAA2015061800013

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,272 hours, 26,969 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R34012987
- Condition: Cracked
- Location: Fs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD IS CRACKED AROUND THE HOLE FOR THE PARKING BRAKE CABLE.   REPAIRED FS 202.75 BULKHEAD AT LBL 23.71 IAW REO AND SRM.
